# SDR DALA2024010500186

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 18,731 hours, 8,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3034 DOOR DISARM PIN MISSING LOCKING BALLS / LOCATIONS:601. CORRECTIVE ACTION: R/R DISARM SAFETY PIN AS REQUIRED. OK FOR SERVICE. (0139634)
